Prestiq Withdrawals

View previous topic View next topic Go down

Prestiq Withdrawals

Post  thegirlwithbrowneyes on Wed Mar 10, 2010 2:55 pm

So my nuero (that said he couldn't help me anymore) had put me on Prestiq has a headache preventive. It obviously hasn't worked, and I'd been on it since August.

Another doctor (not the new headache dr. see him tomorrow.) is taking me off of it. So now, In addition to a bad headache, I have the zaps. If you've never experienced the zaps...It's quite miserable. Withdrawing his hard...and since there's no lower dose and its an extended release..the only way to get off of it with minimal withdrawal, is to start by taking it every other day for 2 weeks and then twice a week for two weeks.

Ugh, so it's a miserable day...I go to the new nuerologist/headache specialist at the Baylor Headache Clinic in Dallas tomorrow. Let's see what he has to say. I've read up on him and he believes in no pain medication at all.

So I'd like to see what this character is going to say he can do for me.

I'll post tomorrow after my appointment.

LL
avatar
thegirlwithbrowneyes

Posts : 93
Join date : 2010-01-17

Back to top Go down

Re: Prestiq Withdrawals

Post  tecky on Wed Mar 10, 2010 3:04 pm

Good luck, LL. I hope the new doctor will be amazing and helpful to you. It's so hard starting with a new physician and trying to relate your long migraine history.

You're in my prayers.

Becky flower
avatar
tecky

Posts : 825
Join date : 2009-12-03
Age : 56
Location : Montana, USA

Back to top Go down

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum